MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 11MM SZ 4-5 RT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED

SMITH & NEPHEW, INC. LEGION HK GD MOTION ISRT 11MM SZ 4-5 RT; PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED
Catalog Number 71423353
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Injury (2348)
Date of Event 05/04/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to exchange a right knee insert that was implanted into the left knee.
 
Additional Manufacturer Narrative
It was confirmed that no revision has been performed, contrary to previous reports.The patient has 100 degrees of flexion and is walking fine.No revision surgery will be performed.
 
Event or Problem Description
It was reported that no revision surgery has been performed and that the patient is doing great post-op.No revision surgery will be performed.

Brand Name
LEGION HK GD MOTION ISRT 11MM SZ 4-5 RT
Common Device Name
PROSTHESIS, KNEE, FEMOROTIBIAL, CONSTRAINED, CEMENTED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6795208
Report Number1020279-2017-00631
Device Sequence Number137779
Product Code KRO
UDI-Device Identifier00885556108703
UDI-Public00885556108703
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K081111
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date05/08/2025
Device Catalogue Number71423353
Device Lot Number15EM07257
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer08/15/2017
Initial Report FDA Received Date08/15/2017
Supplement Report FDA Received Date08/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71421304; 71421375
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;